# SDR SIMA20011355

- Difficulty date: May 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUF - FLT 5132 - FORWARD PORTION OF EMERGENCY LIGHT SYSTEM ILLUMINATES FOR APPROXIMATELY 45 SECONDS THEN GO OUT.  AIRCRAFT WAS FERRIED TO JFK FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNITS 20LN, 21LN, 22LN, 23LN, AND 24LN IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
